Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Alziary Chassat, Bénédicte and Takac, Peter (2018) Analytic solutions and complete markets for the Heston model with stochastic volatility. Electronic Journal of Differential Equations, 168. pp. 1-54.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. Electronic Journal of Differential Equations, vol. 90. pp. 1-15.

Alziary Chassat, Bénédicte, Fleckinger, Jacqueline, Lécureux, Marie-Hélène and Wei, Na (2012) Positivity and negativity of solutions to nxn weighted systems involving the Laplace operator defined on Rn, n>=3. Electronic Journal of Differential Equations, 101. pp. 1-14.

Blanchet, Adrien, Dolbeault, Jean and Perthame, Benoit (2006) Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions. Electronic Journal of Differential Equations, 2006 (44). pp. 1-33.

This list was generated on Sat May 25 18:28:07 2019 CEST.